Alert archive / Louisiana / Flash Flood Warnings in 2011
Flash Flood Warning 34, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Sep 28, 2011, 8:26 PM CDT for Iberville Parish, Pointe Coupee Parish, Louisiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2011, 8:26 PM CDT (01:26 UTC)
- Expired
- Sep 28, 2011, 10:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Iberville Parish, LA, Pointe Coupee Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4118 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
119 WGUS54 KLIX 290126 FFWLIX LAC047-077-290330- /O.NEW.KLIX.FF.W.0034.110929T0126Z-110929T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 826 PM CDT WED SEP 28 2011 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * FLASH FLOOD WARNING FOR... EXTREME NORTH IBERVILLE PARISH IN SOUTHEAST LOUISIANA... SOUTH CENTRAL POINTE COUPEE PARISH IN SOUTHEAST LOUISIANA... * UNTIL 1030 PM CDT * AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. DOPPLER RADAR ESTIMATES INDICATE THAT 3 TO 5 INCHES OF RAIN HAVE FALLEN OVER THE WARNED AREA AND ADDITIONAL RAINFALL FROM OCCASIONAL THUNDERSTORMS WILL IMPACT THE AREA DURING THE EVENING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARINGOUIN PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 3053 9163 3053 9151 3047 9150 3046 9163 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 28, 8:11 PM CDT, 15 minutes earlier.
Area forecast discussion, Sep 28, 8:11 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 811 PM CDT WED SEP 28 2011 .UPDATE... THE SEVERE THUNDERSTORM WATCH THAT WAS IN EFFECT FOR SOUTHEAST LOUISIANA AND SOUTHERN AND COASTAL MISSISSIPPI HAS BEEN ALLOWED TO EXPIRE. SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE MAINLY BEFORE MIDNIGHT...AND MAINLY ACROSS THE SOUTHWESTERN HALF OF THE AREA. AN ISOLATED SEVERE THUNDERSTORM OR TWO WILL ALSO REMAIN POSSIBLE IN THESE AREAS. CONVECTION SHOULD CONTINUE TO DIMINISH OVER THE NEXT FEW HOURS...AND SHOULD BE ENTIRELY ISOLATED IN NATURE BY ABOUT MIDNIGHT. && .AVIATION... OUTSIDE OF SOME LINGERING CONVECTION ACROSS SOUTH CENTRAL AND EXTREME SOUTHEAST LOUISIANA...VFR CONDITIONS SHOULD PREVAIL THROUGH THE PERIOD. && .SOUNDING DISCUSSION... NO PROBLEMS WITH THIS EVENINGS RELEASE. EARLIER THUNDERSTORMS AND OUTFLOW BOUNDARIES COOLED THE SURFACE TEMPERATURE DOWN TO A MUCH APPRECIATED 69 DEGREES AT RELEASE THIS EVENING. PW VALUE DROPPED SLIGHTLY AND IS DOWN TO 1.58 INCHES. THERE IS A STRONG TEMPERATURE INVERSION AT 940MB. SLIGHTLY COOLER TEMPERATURES SINCE LAST NIGHTS SOUNDING BETWEEN 850MB AND 575MB. THE COLUMN IS NEARLY SATURATED AT 500MB AND MOISTURE HAS INCREASED IN THE UPPER LEVELS ABOVE 500MB SINCE THE 18Z SPECIAL. WINDS HAVE VEERED AND INCREASED FROM THE WEST- SOUTHWEST TO NORTHWESTERLY FROM THE SURFACE THROUGH 10K SINCE THE 18Z SPECIAL RELEASE.MEAN LOW LEVEL WINDS FROM THE SURFACE THROUGH 5K FEET WERE FROM THE NORTHWEST AT 29KT. FROM 5K TO 10K FEET THE WINDS WERE FROM THE WEST-NORTHWEST AT 30KT. STORM MOTION IS TO THE SOUTHEAST AT 21KT. && .PREV DISCUSSION... /ISSUED 325 PM CDT WED SEEP 28 2011/ SYNOPSIS... FRONTAL BOUNDARY RUNNING FROM JUST NORTH OF NATCHEZ TO HATTIESBURG...TO NEAR PENSACOLA. UPPER VORT MAX NEAR TEXARKANA IS THE TRIGGER FOR CONVECTIVE DEVELOPMENT JUST TO THE SOUTH OF THIS BOUNDARY. SEVERAL REPORTS OF LARGE HAIL HAVE ALREADY BEEN RECEIVED FROM THESE STORMS ACROSS THE NORTHERN PORTIONS OF THE AREA. SIGNIFICANT TEMPERATURE DROPS HAVE BEEN NOTED WITH SEVERAL OF THESE STORMS. PASCAGOULA DROPPED 20 DEGREES IN 30 MINUTES WITH ONE STORM. SEVERE THUNDERSTORM WATCH 857 IN EFFECT UNTIL 01Z. SHORT TERM... UPPER IMPULSE WILL CONTINUE TO MOVE SOUTHEAST THIS EVENING...BUT WITH LOSS OF SURFACE HEATING...CONVECTION SHOULD GRADUALLY WEAKEN. WILL CONTINUE SCATTERED POPS THROUGH THE END OF THE WATCH PERIOD THIS EVENING. SUBSIDENCE BEHIND IMPULSE WILL AID IN DRYING THE AIRMASS. CURRENT PRECIPITABLE WATER VALUES NEAR 1.75 ON 18Z SOUNDING SHOULD LOWER TO ABOUT 1.4 OVERNIGHT. THIS SHOULD CONSIDERABLY LIMIT CONVECTION FOR THURSDAY INTO FRIDAY. FOR NOW...WILL KEEP FORECAST DRY PAST TONIGHT. DRIER AIR WILL ALLOW LOWER MINIMUM TEMPERATURES TONIGHT AND THURSDAY NIGHT...BUT WILL ALLOW HIGH TEMPERATURES TO REACH NEAR TODAYS LEVELS AGAIN ON THURSDAY. MAIN FRONTAL PASSAGE WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS ON FRIDAY. THIS WILL USHER DRIER AND COOLER AIR INTO THE AREA FOR FRIDAY AFTERNOON AND SATURDAY. SATURDAY HIGH TEMPERATURES ARE NOT EXPECTED TO MAKE IT MUCH PAST 80 DEGREES...ABOUT 5 DEGREES BELOW NORMAL. LONG TERM... AS GREAT LAKES UPPER LOW DEPARTS...RIDGING AT THE SURFACE AND ALOFT WILL TAKE HOLD ACROSS THE AREA. ONSHORE FLOW NOT EXPECTED TO RE-ESTABLISH UNTIL THE MIDDLE OF NEXT WEEK. THIS SHOULD KEEP THE AREA DRY WITH TEMPERATURES NEAR TO BELOW NORMAL INTO THE MIDDLE OF NEXT WEEK. ALL IN ALL...A COMFORTABLE START TO OCTOBER. MARINE... GENERAL WESTERLY FLOW FOR ABOUT THE NEXT 48 HOURS...WITH THE USUAL EVENING MAXIMUM OVER THE LAKES AND SOUNDS. WINDS THROUGH 48 HOURS SHOULD REMAIN BELOW HEADLINE CRITERIA. COLD FRONTAL PASSAGE FRIDAY AFTERNOON AND EVENING WILL ALLOW NORTHWEST WINDS TO INCREASE TO 15 TO 20 KNOTS...AND MAY GET STRONG ENOUGH FOR AN ADVISORY FRIDAY NIGHT INTO SATURDAY. SEAS WILL INCREASE TO 4 TO 6 FEET OVER SOME OF THE OUTER WATERS FRIDAY NIGHT AND SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... MCB 64 90 63 83 / 40 10 10 10 BTR 70 93 68 86 / 40 10 10 10 ASD 70 90 67 88 / 40 10 10 10 MSY 74 91 72 87 / 40 10 10 10 GPT 71 90 68 89 / 40 10 10 10 PQL 69 90 64 88 / 40 10 10 10 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. && UPDATE/AVIATION...95/DM REST OF DISCUSSION...35
Hazardous weather outlook, Sep 28, 7:58 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 758 PM CDT WED SEP 28 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-300100- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 758 PM CDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE BEFORE MIDNIGHT...GENERALLY ALONG AND SOUTH OF A LINE FROM ST. FRANCISVILLE TO NEW ORLEANS. AN ISOLATED SEVERE THUNDERSTORM OR TWO WILL BE POSSIBLE WITH THE MAIN THREATS BEING LARGE HAIL AND STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY DUE TO STRONG NORTHERLY WINDS IS POSSIBLE BEHIND A COLD FRONT STARTING FRIDAY NIGHT AND LASTING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR YOUR LOCAL LAW ENFORCEMENT. 95/DM
In the hours before
Special weather statement, Sep 28, 6:38 PM CDT, 1 hour 48 minutes before
LAZ059>061-063-064-068>070-290045- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 638 PM CDT WED SEP 28 2011 ...STRONG THUNDERSTORM MOVING EAST AFFECTING ST. CHARLES PARISH... UPPER LAFOURCHE PARISH...UPPER JEFFERSON PARISH...UPPER PLAQUEMINES PARISH...LOWER JEFFERSON PARISH...LOWER PLAQUEMINES PARISH...UPPER ST. BERNARD PARISH...LOWER ST. BERNARD PARISH... AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES SOUTH OF MARRERO...OR ABOUT 3 MILES WEST OF BARATARIA...MOVING EAST AT 35 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BARATARIA...JEAN LAFITTE...LAFITTE...MYRTLE GROVE...POINTE A LA HACHE AND YSCLOSKEY THE PRIMARY THREATS FROM THIS STORM ARE PEA TO DIME SIZE HAIL AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
Special weather statement, Sep 28, 6:46 PM CDT, 1 hour 40 minutes before
LAZ035>037-048-290030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 646 PM CDT WED SEP 28 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING ST. HELENA PARISH...EAST FELICIANA PARISH...EAST BATON ROUGE PARISH... WEST FELICIANA PARISH... AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 6 MILES NORTHWEST OF JACKSON...OR ABOUT 3 MILES SOUTH OF SPILLMAN...MOVING SOUTHEAST AT 25 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...JACKSON...SLAUGHTER...CLINTON AND PRIDE THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
Special weather statement, Sep 28, 6:57 PM CDT, 1 hour 29 minutes before
LAZ034-035-290030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 657 PM CDT WED SEP 28 2011 ...STRONG THUNDERSTORM MOVING EAST AFFECTING POINTE COUPEE PARISH... WEST FELICIANA PARISH... AT 655 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR SIMMESPORT...OR ABOUT 7 MILES WEST OF LETTSWORTH...MOVING EAST AT 15 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LETTSWORTH AND BATCHELOR THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
Special weather statement, Sep 28, 7:28 PM CDT, 58 minutes before
LAZ034-035-290115- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 728 PM CDT WED SEP 28 2011 ...STRONG THUNDERSTORM MOVING SOUTHEAST AFFECTING POINTE COUPEE PARISH...WEST FELICIANA PARISH... AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF MELVILLE...OR ABOUT 3 MILES SOUTHWEST OF BATCHELOR...MOVING SOUTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MORGANZA... NEW ROADS AND ST. FRANCISVILLE THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
Special weather statement, Sep 28, 8:10 PM CDT, 16 minutes before
LAZ034-046-047-290200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 810 PM CDT WED SEP 28 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING WEST BATON ROUGE PARISH...POINTE COUPEE PARISH...IBERVILLE PARISH... AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 6 MILES NORTHEAST OF KROTZ SPRINGS... OR ABOUT 2 MILES NORTHWEST OF LOTTIE...MOVING SOUTHEAST AT 25 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...LIVONIA...MARINGOUIN...ERWINVILLE AND BRUSLY THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Sep 28, 8:11 PM CDT, 15 minutes before
LAZ034-035-290215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 811 PM CDT WED SEP 28 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING POINTE COUPEE PARISH...WEST FELICIANA PARISH... AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR SIMMESPORT...OR ABOUT 6 MILES NORTHWEST OF LETTSWORTH...MOVING SOUTHEAST AT 25 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...LETTSWORTH...BATCHELOR...WAKEFIELD...NEW ROADS AND ST. FRANCISVILLE THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 7:24 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, West Baton Rouge | 36 min |
Nearby
Flash Flood Warnings in Louisiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.